RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1997, Issue 1, Pages 63–73 (Mi at2443)  

Deterministic Systems

Stability of Separable Problems of Discrete Optimization

S. I. Sergeev

Moscow State University of Economics, Statistics and Informatics

Full text: PDF file (1474 kB)

English version:
Automation and Remote Control, 1997, 58:1, 49–57

Bibliographic databases:
UDC: 517.977.5

Received: 16.01.1995

Citation: S. I. Sergeev, “Stability of Separable Problems of Discrete Optimization”, Avtomat. i Telemekh., 1997, no. 1, 63–73; Autom. Remote Control, 58:1 (1997), 49–57

Citation in format AMSBIB
\Bibitem{Ser97}
\by S.~I.~Sergeev
\paper Stability of Separable Problems of Discrete Optimization
\jour Avtomat. i Telemekh.
\yr 1997
\issue 1
\pages 63--73
\mathnet{http://mi.mathnet.ru/at2443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1446101}
\zmath{https://zbmath.org/?q=an:0920.90104}
\transl
\jour Autom. Remote Control
\yr 1997
\vol 58
\issue 1
\pages 49--57


Linking options:
  • http://mi.mathnet.ru/eng/at2443
  • http://mi.mathnet.ru/eng/at/y1997/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:106
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020